具有强迫项Lienard类型方程周期解及概周期解的存在性

周进

数学学报 ›› 1999, Vol. 42 ›› Issue (3)

PDF(437 KB)
PDF(437 KB)
数学学报 ›› 1999, Vol. 42 ›› Issue (3) DOI: 10.12386/A1999sxxb0061
论文

具有强迫项Lienard类型方程周期解及概周期解的存在性

    周进
作者信息 +

The Existence on Periodic Solutions and Almost PeriodicSolutions of Forced Lienard-type Equations

    Jin ZHOU
Author information +
文章历史 +

摘要

本文利用指数型二分性理论,给出具有强迫项的Lienard类型方程周期解及概周期解存在的充分条件,这些条件是由FinkA.M.,林发兴在文[1,2]对Lienard方程关于同样问题所获结果的自然扩展与推广

Abstract

Using the exponential dichotomy theory, we give the sufficient conditions ofthe existence on periodic solutions and almost periodic solutions for forced Lie'nard-type equation These conditions are the naturalextension and generalization of the results already obtained by Fink A.M., Lin Faxingin 11, 2] associated with the same problems for Lie'nard equations.

关键词

指数型二分性 / 周期解及概周期解 / Lienard类型方程

引用本文

导出引用
周进. 具有强迫项Lienard类型方程周期解及概周期解的存在性. 数学学报, 1999, 42(3) https://doi.org/10.12386/A1999sxxb0061
Jin ZHOU. The Existence on Periodic Solutions and Almost PeriodicSolutions of Forced Lienard-type Equations. Acta Mathematica Sinica, Chinese Series, 1999, 42(3) https://doi.org/10.12386/A1999sxxb0061
PDF(437 KB)

318

Accesses

0

Citation

Detail

段落导航
相关文章

/